# SDR SIMA0684

- Difficulty date: March 9, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N263AE
- Make and model: Saab 340B
- Aircraft serial: 340B263
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALB - FLT 5064 - CREW REPORTED THE RIGHT ENGINE ROLLED BACK THREE TIMES, TWICE DURING CLIMB-OUT AND ONCE ENROUTE.  ON THE FIRST ROLL BACK TORQUE WENT TO YELLOW ARC AND POWER WAS REDUCED, ITT ROSE APPROXIMATELY 15-20 DEGREES.  AFTER THIS ALL INSTRUMENTS WERE NORMAL.  (M)
